# SDR GLBA20090904T

- Difficulty date: September 1, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 25,113 hours, 27,014 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1711AA0
- Part serial: 711
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THAT THE RT PACK PRODUCED SMOKE AND A BURNED ODOR ONLY WHILE ON THE GROUND.  IN THE AIR IT WAS NORMAL. MAINTENANCE FOUND THAT THE GROUND COOLING FAN WOULD WORK FOR A MINUTE AND THEN QUIT. ORIGINALLY PLACED ON MEL AND THEN MAINTENANCE REMOVED AND REPLACED THE RECIRCULATING FAN PN AE1711AA0 SN ON 224 SN OFF 711. IAW MM 21-25-02. THE OPERATIONAL CHECK WAS GOOD.
